# SDR SCNA20250423123

- Difficulty date: April 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,987 hours, 29,986 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVEN INSERT NEEDS TO BE CLEANED. SMOKES EXCESSIVELY WHEN USED - RESOLUTION: CLEANERS NOTIFIED
